# SDR GTIA2017101502196

- Difficulty date: October 15, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft time: 41,481 hours, 19,476 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A & PAX REPORTED STRONG ODOR ON THE BACK OF THE A/C DURING DESCENT . FOLLOWED T/S PROCEDURES IAW T/ MANUAL 05-50-00-810-831-A.NO ODERS DETECTED , COULD NOT DUPLICATE ODOR.  ACFT OK FOR SERVICE.
